On a problem of Bleicher and Erdos.

Hisashi Yokota

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish
Pages (from-to)198-207
JournalJournal of Number Theory
Volume30
Publication statusPublished - 1988 Oct 1

Cite this

On a problem of Bleicher and Erdos. / Yokota, Hisashi.

In: Journal of Number Theory, Vol. 30, 01.10.1988, p. 198-207.

Research output: Contribution to journalArticle

Yokota, H 1988, 'On a problem of Bleicher and Erdos.', Journal of Number Theory, vol. 30, pp. 198-207.
Yokota, Hisashi. / On a problem of Bleicher and Erdos. In: Journal of Number Theory. 1988 ; Vol. 30. pp. 198-207.
@article{33674ff3b6884cf28dd60f38290b55b8,
title = "On a problem of Bleicher and Erdos.",
author = "Hisashi Yokota",
year = "1988",
month = "10",
day = "1",
language = "English",
volume = "30",
pages = "198--207",
journal = "Journal of Number Theory",
issn = "0022-314X",
publisher = "Academic Press Inc.",

}

TY - JOUR

T1 - On a problem of Bleicher and Erdos.

AU - Yokota, Hisashi

PY - 1988/10/1

Y1 - 1988/10/1

M3 - Article

VL - 30

SP - 198

EP - 207

JO - Journal of Number Theory

JF - Journal of Number Theory

SN - 0022-314X

ER -